No Cover Image

Journal article 308 views 34 downloads

A Topological Representation of Branching Neuronal Morphologies / Pawel, Dlotko

Neuroinformatics, Volume: 16, Issue: 1, Pages: 3 - 13

Swansea University Author: Pawel, Dlotko

  • 39932.pdf

    PDF | Version of Record

    Released under the terms of a Creative Commons Attribution 4.0 International License (CC-BY).

    Download (4.21MB)
Published in: Neuroinformatics
ISSN: 1539-2791 1559-0089
Published: 2018
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa39932
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 1
Start Page: 3
End Page: 13